Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on spun knots


Author: C. McA. Gordon
Journal: Proc. Amer. Math. Soc. 58 (1976), 361-362
MSC: Primary 57C45
DOI: https://doi.org/10.1090/S0002-9939-1976-0413119-2
MathSciNet review: 0413119
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper contains some remarks about spinning which show, in particular, that the spun reef knot is equivalent to the spun granny.


References [Enhancements On Off] (What's this?)

  • [1] J. J. Andrews and D. W. Sumners, On higher-dimensional fibered knots, Trans. Amer. Math. Soc. 153 (1971), 415-426. MR 42 #6808. MR 0271927 (42:6808)
  • [2] E. Artin, Zur Isotopie zweidimensionaler Flächen in $ {R_4}$, Abh. Math. Sem. Univ. Hamburg 4 (1926), 174-177.
  • [3] S. Cappell, Superspinning and knot complements, Topology of Manifolds (Proc. Inst. Univ. of Georgia, Athens, Ga., 1969), Markham, Chicago, Ill., 1970, pp. 358-383. MR 43 #2711. MR 0276972 (43:2711)
  • [4] D. B. A. Epstein, Linking spheres, Proc. Cambridge Philos. Soc. 56 (1960), 215-219. MR 22 #8514. MR 0117740 (22:8514)
  • [5] C. McA. Gordon, Some higher-dimensional knots with the same homotopy groups, Quart J. Math. Oxford Ser (2) 24 (1973), 411-422. MR 48 #5089. MR 0326746 (48:5089)
  • [6] H. Seifert, Verschlingungsinvarianten, S.-B. Preuss. Akad. Wiss. 26 (1933), 811-823.
  • [7] D. W. L. Sumners, On an unlinking theorem, Proc. Cambridge Philos. Soc. 71 (1972), 1-4. MR 44 #7536. MR 0290352 (44:7536)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57C45

Retrieve articles in all journals with MSC: 57C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0413119-2
Keywords: Knots, spinning, $ p$-spinning
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society